Go to navigation Go to content
Toll-Free: (888) 606-5297
Phone: (859) 578-4444
Schachter, Hendy & Johnson, Attorneys At Law

Pradaxa Recall Continues to Spotlight This Dangerous Drug

Comments (1)

A Pradaxa recall comes after so much attention has been given to dangerous Pradaxa side effects, such as internal bleeding. Since the FDA has received over 542 death reports and 3,781 reports of side effects from Pradaxa users in 2011, many are wondering if the FDA approved this anticlotting drug too soon.

Pradaxa was approved by the FDA to help reduce the risk of stroke and systemic embolism in patients with an irregular heartbeat. Sadly, this drug was quickly approved without knowing just how dangerous it could be, since we know now that there is no reversal for the internal bleeding.

This recall did not pull Pradaxa off the shelves permanently, but it did remove one production lot of Pradaxa capsules. The pills were 75-milligram capsules with an expiration date of January 2015.

Pradaxa drugmaker Boehringer Ingelheim announced that the reason for this recall was because the bottle could be defective, as there is a way moisture can get into the bottle. Because the defective packaging could reduce the effectiveness of the drug, the German drug company is asking patients to return Pradaxa bottles with the lot number 201900 and the January 2015 expiration. Patients can return this drug to their pharmacist and should do so as soon as possible.

If you have been harmed while taking Pradaxa, or if your loved one died due to the serious side effects of Pradaxa, you need to speak with a Northern Kentucky dangerous drug lawyer at the Law Office of Schachter, Hendy & Johnson. Your questions will be answered in a private, free, and no-obligation consultation simply by calling (859) 578-4444 or (888) 606-5297.

1 Comments:
Another warning came out about Praxada, just today. According to this FDA release (http://www.rxwiki.com/fda-alerts/pradaxa-dabigatran-etexilate-mesylate-should-not-be-used-patients-mechanical-prosthetic), it can be dangerous for those with artificial valves.
Posted by dailyrx on December 20, 2012 at 04:40 PM

Post a Comment

To reply to this message, enter your reply in the box labeled "Message", hit "Post Message."

Name:*

Email:* (will not be published)

Message:*

Notify me of follow-up comments via email.

Live Chat